Previous |  Up |  Next


Title: A fixed point theorem for a multivalued non-self mapping (English)
Author: Rhoades, B. E.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 37
Issue: 2
Year: 1996
Pages: 401-404
Category: math
Summary: We prove a fixed point theorem for a multivalued non-self mapping in a metrically convex complete metric space. This result generalizes Theorem 1 of Itoh [2]. (English)
Keyword: multivalued non-self mapping
Keyword: metrically convex metric space
MSC: 47H10
MSC: 54H25
idZBL: Zbl 0849.47032
idMR: MR1399013
Date available: 2009-01-08T18:24:28Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Blumenthal L.M.: Theory and Applications of Distance Geometry.The Clarendon Press, Oxford, 1943. Zbl 0208.24801, MR 0054981
Reference: [2] Itoh Shigeru: Multivalued generalized contractions and fixed point theorems.Comment. Math. Univ. Carolinae 18 (1977), 247-258. Zbl 0359.54038, MR 0451227
Reference: [3] Nadler S.B., Jr.: Multi-valued contraction mappings.Pacific J. Math. 30 (1969), 475-488. Zbl 0187.45002, MR 0254828


Files Size Format View
CommentatMathUnivCarolRetro_37-1996-2_18.pdf 155.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo